| Model Number |
0998-00-3023-65 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to character limitation in e1 for event site name, the full event site name is (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported by customer during use that the cs300 intra-aortic balloon pump (iabp) unit's screen became distorted during clinical use.There was patient involvement but no harm reported.
Additional Manufacturer Narrative
Corrected field: e1(event site telephone) updated field: b4, g3, g6, h2, h6(medical device ¿ problem code, type of investigation, investigation findings, investigation conclusions), h11.A getinge field service engineer (fse) inspected the unit and identified a loose display connector.The connector was cleaned and properly re-secured.The unit passed all functional and safety checks with factory specifications and was returned for clinical use.
Event or Problem Description
N/a.